# SDR ABXA080126

- Difficulty date: March 13, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 46,843 hours, 39,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141T3330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT LOWER AFT CORNER INTERIOR DOUBLER HAD A .125 INCH CRACK AT THE FASTENER HOLE.  REPLACED R1 DOOR CUTOUT LOWER AFT CORNER IAW REA 13653-57164-MA.
